# SDR AWXA9700656

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, EXTERNAL REPAIR ON RT FIN SKIN FIN WL 178, 24 FWD OF REAR SPAR USING BLIND FASTENERS (REF 55-30-03, FIGURE 1, PAGE 1).  REPAIRED VERT FIN SKIN PER ER 2-55-30-01.
